U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative

A 33-year-old female asked:
Dr. Ron Eaker
Specializes in Obstetrics and Gynecology
No: Taking an antibiotic should not interfere with the regularity of your cycle unless you're using birth control pills.
Dr. Emily Altman
Dermatology 28 years experience
Doxycycline & menses: Doxycycline does not affect menstrual cycles. If a woman is taking Doxycycline and is on a birth control pill, Doxycycline can potentially make the p... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 34-year-old female asked:
Dr. John cuong Doan
Family Medicine 18 years experience
When in doubt: just check pregnancy test. And if you are still not bleeding normally and first pregnancy test was negative, check it again in 1 week. Your symptoms... Read More
A 21-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Missed period.: Reasons for missed/late periods: low body weight, obesity, marked weight ^ or v, over-exercise, endurance athletics, breast-feeding, ^ stress, illness... Read More
Dr. Mohammed Parvez
Internal Medicine 14 years experience
Hmm: Please wait another week snd get hpt done. Hopefully you will get a clear picture. If not then time to visit your doctor for a pelvic exam or a sonogr... Read More
A 25-year-old female asked:
Dr. William Jurewitz
Specializes in Obstetrics and Gynecology
Pill effect: You're ok! one effect of the pill is to decrease the growth of lining tissue in the uterus. On occasion, it can become so thinned out that there will ... Read More
A 16-year-old female asked:
Dr. Chevies Newman
Obstetrics and Gynecology 22 years experience
It is not unusual to: Miss your menses on the pill. Keep taking them as directed, it is not unhealthy to not bleed while on the pill, good luck.
A 19-year-old female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Trust the test: Home pregnancy tests are very accurate. They are the same tests used in a doctor's office. They can detect a pregnancy 7-10 days after conception. The... Read More
A 36-year-old female asked:
Dr. Theodore Davantzis
Dentistry 40 years experience
Confusion: Your post is quite confusing. What injections did you stop? Are you asking if you are pregnant? What type of pregnancy tests, urine or blood, and when... Read More
A 30-year-old female asked:
Dr. John Munshower
Family Medicine 30 years experience
See dr. Monday: It is never a bad idea to call your dr. And get ab evaluation and check up to determine why you are having abnormal menstrual cycles. Best wishes.
A 20-year-old female asked:
Dr. Usha Mukhytar
Gynecology 26 years experience
Do pregnancy test: brown discharge can happen with pregnancy or without pregnancy any morning sickness i.e. morning nausea or vomiting
A 37-year-old female asked:
Dr. Ralph Boling
Obstetrics and Gynecology 39 years experience
Usually when you: stop taking this progestin medication, then bleeding will occur. Sometimes just prior to stopping the pills. Likely you have ovulation issues from po... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership